# SDR HEEA083286

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 7,388 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206369002
- Part serial: F019
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG EMERGENCY FLOAT BAG LEAKS.
